# SDR CA070503001

- Difficulty date: February 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Unserviceable
- Location: Horizontal Stab
- Part time: 6,392 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, RUNWAY 27L, AT APPROXIMATELY 3000 FEET, THE AC ROLLED TO 45 DEGREES, AND PITCHED UP > 18 DEGREES. THE CREW RECOVERED THE AIRCRAFT AT AN ALTITUDE OF 4500 FEET.   POST INCIDENT INVESTIGATION FOUND NO ANOMALIES WITH THE AILERON CONTROL SYSTEM, AILERON TRIM SYSTEM, ELEVATOR CONTROL SYSTEM, AND THE HSTA SYSTEM. SUBSEQUENT PRE-FLIGHT PREPARATION DETECTED A MALFUNCTION WITHIN THE HSTA. THE HSTA WAS REPLACED.   AIR SAFETY IS IN CONTACT WITH THE TSBC WHO IN TURN ARE IN CONTACT WITH THE GERMAN BFU. CRJ 7901 APPEARS TO HAVE OPERATED WITHOUT FURTHER INCIDENT SINCE REPLACEMENT OF THE HSTA. CRJ 7901 WAS EQUIPPED WITH A –9 HSTCU DURING THE INCIDENT FLIGHT, THIS UNIT WAS NOT SUSPECTED AND WAS NOT
